# SDR AALA201703309010

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Worn
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CONNECTOR ON SLIDE RAFT PAX DOOR AT FWD GALLEY AREA.   REPLACED PAX DOOR SLIDE.
